# SDR CA130708002

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,285 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG2415
- Condition: Discharged
- Location: Master
- Part time: 75 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION OF THE HELICOPTER THE BATTERY VOLTAGE WAS FOUND TO BE LOW.  BATTERY REPLACED.
